# SDR GTIA2024102838493

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,493 hours, 6,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"ON APPROACH ""DIRTY SOCK' SMELL PRESENT. DESELECTED PACK 1 SMELL SLOWLY SUBSIDED -PERFORMED IDENTIFICATION OF THE CAUSE OF CABIN ODOR PER TSM 05-50-00-810-831-A. FOUND PACK #1 TO BE SOURCE OF CABIN ODOR. NO OTHER DISCREPANCIES NOTED AT THIS ITME.
